# SDR 98ZZZX3313

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8337C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680101
- Engine: Lyc IO540K1A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN4
- Condition: Sheared
- Location: Nlg Actuator
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETRACT ACTUATOR BOLT AT GEAR SHEARED IN-FLIGHT.  NOSE GEAR EXTENDED AND LOCKED DOWN BY INDICATION OF GREEN LIGHT.  PILOT MOVED HANDLE TO DOWN POSITION AND LT AND RT MLG EXTENDED AND LOCKED DOWN, AND, LANDED WITHOUT INCIDENT.  BOLT REPLACED AND RETRACT PERFORMED.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
